# SDR SIMA202009076001

- Difficulty date: September 6, 2020
- Submitted: September 7, 2020
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 46,867 hours, 43,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AISLE CEILING LIGHT INOPERABLE.  C/A RAR EMERGENCY EXIT AISLE CEILING LIGHT LAMP IAW EMB AMM 33-50-08-000-801-A AND 33-50-08-400-801-A.  OPERATIONS CHECK GOOD.
